• stacy0611's Avatar

    stacy0611 started following

    User: DaveWaz

  • stacy0611's Avatar

    stacy0611 shared an experience

    Decision Point: I opted to leave chemo and any further treatment 5 months into diagnosis.

    1 Comment
    • jbrw's Avatar
      jbrw

      My brother is in a similar situation. Wondering how you are doing?

      over 4 years ago
  • stacy0611's Avatar

    stacy0611 shared an experience

    Side Effects (Low white blood cell counts (neutropenia)): Could not continue 3rd month of Temodar as it was too toxic. My white cells and platelets were too low.

  • stacy0611's Avatar

    stacy0611 shared an experience

    Side Effects (Low platelet counts (thrombocytopenia)): 2nd month of temodar - platelets were low.

  • stacy0611's Avatar

    stacy0611 shared an experience

    Side Effects (Hair loss (alopecia)): Lost 1/2 a head of hair due to radiation/chemo (right side is tumor/affected)

  • stacy0611's Avatar

    stacy0611 shared an experience

    Side Effects (Flu-like symptoms (fever, chills, sweats)): I ended up with a 103. fever, in isolation after my first 5 day cycle of Temodar (Did bulk temodar treatment with radiation and was to do 5 days on/28 days with temodar for 12 months)